We establish central limit theorems for general functionals on binomial point processes and their Poissonized version, which extends the results of Penrose–Yukich (Ann. Appl. Probab. 11(4), 1005–1041 (2001)) to the inhomogeneous case. Here functionals are required to be strongly stabilizing for add-one cost on homogeneous Poisson point processes and to satisfy some moments conditions. As an application, a central limit theorem for Betti numbers of random geometric complexes in the subcritical regime is derived.
"On central limit theorems in stochastic geometry for add-one cost stabilizing functionals." Electron. Commun. Probab. 24 1 - 15, 2019. https://doi.org/10.1214/19-ECP279